Wave Numbers of Linear Progressive Waves - Discussion

Nielsen, P (1988) Wave Numbers of Linear Progressive Waves - Discussion. Journal of Waterway Port Coastal and Ocean Engineering-Asce, 114 1: 115-116.

Author Nielsen, P
Title Wave Numbers of Linear Progressive Waves - Discussion
Journal name Journal of Waterway Port Coastal and Ocean Engineering-Asce   Check publisher's open access policy
ISSN 0733-950X
Publication date 1988-01
Sub-type Discussion - responses, round table/panel discussions, Q&A, reply
Volume 114
Issue 1
Start page 115
End page 116
Total pages 2
Language eng
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Discussion - responses, round table/panel discussions, Q&A, reply
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 15 Mar 2013, 13:10:43 EST by System User